# SDR CA010402006

- Difficulty date: March 9, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,565 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 82710038101
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 28,935 hours, 29,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PART WAS CRACKED TWO-THIRDS OF THE CIRCUMFERENCE AROUND THE RAISED BOSS (CASTING) NEAR THE RADIUS. THE TOP END FITTING WAS REPLACED IN ACCORDANCE WITH THE MAINTENANCE MANUAL AND CHECKED - SERVICEABLE.
